# SDR AALA20041071

- Difficulty date: October 25, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - ALL AIRCRAFT EMERGENCY LIGHTS FAILED WHILE PERFORMING CARD 0299.  REPLACED ALL BATTERY PACKS FOR ALL AIRCRAFT EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED  NORMAL OPERATION.
